# SDR ASAA2015050911659

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,800 hours, 924 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA057128
- Condition: Leaking
- Location: Nr 2 Fuel
- Part time: 2,800 hours, 924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FUEL LEAKS.  MAIN FUEL THE PUMP IS SUSPECT.  ACFT GROUNDED. REMOVED FUEL PUMP PACKAGE ON NR 2 ENGINE REF MM 73-11-01-000-801-F01. REMOVED HMU IAW TC N8473000.  BEGAN INSTALLATION OF NR 2 ENGINE FUEL PUMP PACKAGE WITH NEW FUEL PUMP. REF AMM 73-11-01-400-801-F00.  STEPS 3A -H(5).  ACCOMPLISHED STEPS 3A-H, 6, 7 &, 8 & 10, REF AMM 73-11-01-400-801. COMPLETED FUEL PUMP PACKAGE INST REF AMM 73-11-01-400-801-F00.  OPS/LEAK CHECK GOOD, NO LEAKS NOTED. T/C N8473001 & T/C N8473000 COMPLETED.
